# SDR RAIA00604037

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,066 hours, 16,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Socket
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5535-STL-EMERGENCY LIGHT OUT AT GALLEY EXIT DOOR. MAINTENANCE RESEATED THE CONNECTOR TO THE GALLEY EMERGENCY EXIT LIGHT ASSEMBLY.
